# SDR SWAA2013091220111

- Difficulty date: August 25, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 53,569 hours, 31,625 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: M0DREF77241
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NUMBER 1 WINDOW WINDSHIELD ASSEMBLY CRACKED.  R&R WINDSHIELD ASSEMBLY IAW ACO.
